# SDR IPXA2020020751916

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER FWD. RUDDER LOWER HINGE FITTING LUG UPPER SURFACE HAS WEAR DAMAGE.REPAIRED LOWER FWD. RUDDER LOWER HINGE FITTING IAW VT-SAA EA 011-5540-01-A8017 REV. I/R AND UPS EO MD11-5540-75430-A. (MINOR)
